Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 3, NWS Green Bay, WI

June 1, 20144 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at Jun 1, 2014, 2:39 PM CDT for 4 counties in Wisconsin. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 2:39 PM CDT (19:39 UTC)
Expired
Jun 1, 2014, 3:30 PM CDT
In force
51 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Outagamie County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 60 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 2:55 PM CDTTSTM WND DMGNew London, WITREE LIMBS DOWN CITY.
Jun 1, 2:59 PM CDTTSTM WND GST 52New London, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

164 
WUUS53 KGRB 011939
SVRGRB
WIC087-135-137-139-012030-
/O.NEW.KGRB.SV.W.0003.140601T1939Z-140601T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
239 PM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN OUTAGAMIE COUNTY IN NORTHEAST WISCONSIN...
  SOUTHEASTERN WAUPACA COUNTY IN NORTHEAST WISCONSIN...
  NORTHEASTERN WAUSHARA COUNTY IN CENTRAL WISCONSIN...
  NORTHWESTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...

* UNTIL 330 PM CDT

* AT 236 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES WEST OF
  LAKE POYGAN...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  FREMONT AROUND 245 PM CDT.
  NEW LONDON AROUND 300 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE WEYAUWEGA...READFIELD...WHITE
LAKE...ROYALTON...NORTHPORT...FITZGERALD CORNERS...SUGAR BUSH...
SHIOCTON...BEAR CREEK AND WOLF RIVER BOTTOMS WILDLIFE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4409 8892 4421 8916 4464 8872 4452 8838
TIME...MOT...LOC 1939Z 217DEG 36KT 4422 8895

HAIL...1.00IN
WIND...60MPH

$$

KIECKBUSCH
3 follow-up statements
327 
WWUS53 KGRB 011953
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
253 PM CDT SUN JUN 1 2014

WIC137-139-012003-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-140601T2030Z/
WAUSHARA WI-WINNEBAGO WI-
253 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WINNEBAGO AND
NORTHEASTERN WAUSHARA COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4425 8901 4464 8872 4452 8838 4425 8874
TIME...MOT...LOC 1953Z 217DEG 36KT 4433 8883

$$

WIC087-135-012030-
/O.CON.KGRB.SV.W.0003.000000T0000Z-140601T2030Z/
OUTAGAMIE WI-WAUPACA WI-
253 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 330 PM CDT...

AT 250 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FREMONT...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW LONDON AROUND 300 PM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE ROYALTON...NORTHPORT...
FITZGERALD CORNERS...SUGAR BUSH...SHIOCTON...BEAR CREEK...WOLF RIVER
BOTTOMS WILDLIFE AREA...DEER CREEK WILDLIFE AREA AND LEEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4425 8901 4464 8872 4452 8838 4425 8874
TIME...MOT...LOC 1953Z 217DEG 36KT 4433 8883

HAIL...1.00IN
WIND...60MPH

$$

KIECKBUSCH
070 
WWUS53 KGRB 012011
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
311 PM CDT SUN JUN 1 2014

WIC087-135-012030-
/O.CON.KGRB.SV.W.0003.000000T0000Z-140601T2030Z/
OUTAGAMIE WI-WAUPACA WI-
311 PM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES UNTIL 330 PM CDT...

AT 309 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF NEW LONDON...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL WAUPACA AND NORTHWESTERN OUTAGAMIE COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...WOLF RIVER BOTTOMS WILDLIFE AREA...DEER CREEK
WILDLIFE AREA AND LEEMAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4442 8888 4464 8872 4452 8838 4435 8863
TIME...MOT...LOC 2011Z 217DEG 36KT 4447 8868

HAIL...0.75IN
WIND...60MPH

$$

KIECKBUSCH
176 
WWUS53 KGRB 012029
SVSGRB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN JUN 1 2014

WIC087-135-012039-
/O.CAN.KGRB.SV.W.0003.000000T0000Z-140601T2030Z/
OUTAGAMIE WI-WAUPACA WI-
329 PM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WAUPACA AND
NORTHWESTERN OUTAGAMIE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED 
AREA.

LAT...LON 4442 8888 4464 8872 4452 8838 4435 8863
TIME...MOT...LOC 2029Z 217DEG 36KT 4462 8853

$$

KIECKBUSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 12:19 PM CDT, 2 hours 20 minutes earlier.

Area forecast discussion, Jun 1, 12:19 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1219 PM CDT SUN JUN 1 2014

UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE

.SHORT TERM...TODAY...TONIGHT...AND MONDAY
ISSUED AT 405 AM CDT SUN JUN 1 2014

SHOWERS AND THUNDERSTORMS WERE OCCURRING AT 09Z THIS
MORNING IN ASSOCIATION WITH TWO UPPER JETS MOVING ACROSS NORTHERN
WISCONSIN AND UPPER MICHIGAN. THAT SHOULD MOVE EAST OF THE AREA BY
MIDDAY BUT THERE ARE SEVERAL JET STREAKS UPSTREAM THAT WILL
PROVIDE UPPER SUPPORT FOR SCATTERED THUNDERSTORMS THIS AFTERNOON
AND EVENING.

A MORE SIGNIFICANT UPPER JET IS FORECAST TO LIFT NORTHEAST FROM
IOWA ACROSS WISCONSIN MONDAY AND GENERATE ADDITIONAL THUNDERSTORM
ACTIVITY. HEAVY RAINFALL SEEMS TO BE THE MAIN THREAT WITH THE
STORMS OVER THE NEXT TWO DAYS AS MIDDLE LEVEL WINDS...INSTABILITY
AND SHEAR ARE MODEST AND TEMPERATURES ALOFT ARE NOT THAT COLD. SO
WE EXPECT THAT SOME STORMS WILL PRODUCE WIND GUSTS TO 40 MPH AND
RAINFALL RATES OF AN INCH AN HOUR.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY
ISSUED AT 405 AM CDT SUN JUN 1 2014

MDLS ARE FAIRLY SIMILAR IN THE LARGE-SCALE WITH AN ERN PACIFIC UPR
RDG...WRN NOAM WEAK UPR TROF AND A LOW AMPLITUDE FLOW EAST OF THE
CONTINENTAL DIVIDE. PCPN CHCS FOR NE WI WL BE TIED TO WEAK SYSTEMS
EJECTING OUT OF THE UPR TROF AND MOVING ACROSS THE NRN TIER OF
STATES. MAIN QUESTION TO BE WHETHER ANY OF THESE SYSTEMS CAN
OVERCOME A DRY AIR FEED INTO WI FROM A HUDSON BAY HI PRES. TEMPS
APPEAR TO AVERAGE JUST A TICK BELOW NORMAL FOR THE LATTER PART OF
THE WEEK.

SHORTWAVE TROF MOVES INTO THE WRN GREAT LAKES MON NGT AND HELPS TO
PUSH A CDFNT THRU THE FCST AREA MAINLY DURING THE OVRNGT HOURS.
STRONGEST FORCING APPEARS TO PASS TO OUR NORTH IN ASSOCIATION WITH
THE PRIMARY SHORTWAVE...BUT ENUF INSTABILITY STILL AROUND TO CONT
THE MENTION OF TSTMS. EXPECT PCPN TO DIMINISH A BIT ONCE THE CDFNT
SWINGS THRU AND WL TRY TO SHOW THIS IN THE GRIDS. ENUF CLOUDS
AROUND THRU THE NGT TO KEEP TEMPS FROM FALLING TOO MUCH DESPITE
THE ONSET OF WEAK CAA. LOOK FOR MIN TEMPS TO RANGE FROM THE MID TO
UPR 50S NORTH...LWR 60S OVER MUCH OF CNTRL/E-CNTRL WI.

LINGERING WRAP-AROUND MOISTURE...COUPLED WITH WEAKENING CYCLONIC
FLOW...COULD BRING A FEW SHWRS TO PARTS OF THE FCST AREA ON TUE.
BEST CHC WOULD BE NRN WI...PRIMARILY DURING THE MORNING HOURS WITH
SLGT CHCS FOR THE REST OF THE FCST AREA. PREFER THE COOLER SIDE OF
GUIDANCE FOR MAX TEMPS SINCE ANY DECREASE IN CLOUDS WOULD NOT
OCCUR UNTIL LATER IN THE DAY. THIS WOULD BRING READINGS INTO THE
UPR 60S TO LWR 70S NORTH...LWR TO MID 70S CNTRL/E-CNTRL WI.

DUE TO A SPRAWLING UPR HI SITUATED OVER THE S-CNTRL CONUS...THE
OLD CDFNT IS EXPECTED TO STALL ACROSS THE CNTRL PLAINS/MIDWEST AND
BE THE FOCAL POINT FOR NEW SHWRS/TSTMS TUE NGT. THE MDLS HINT AT A
MCS COMPLEX WL DEVELOP WITH A POTENTIAL FOR SEVERE STORMS AND VERY
HEAVY RAINFALL. OTHER THAN THE NAM...THE OTHER MDLS KEEP THIS
FEATURE SOUTH AND WEST OF THE FCST AREA...SO HAVE OPTED TO ONLY
MENTION A SLGT CHC POP FOR OUR SRN TIER OF COUNTIES. THIS COMPLEX
IS FCST TO TRACK EAST TOWARD SRN SECTIONS OF THE GREAT LAKES ON
WED...BUT THERE ARE STILL QUESTIONS AS TO THE NRN EXTENT OF THE
PCPN. ECMWF/GEM JUST BRUSH OUR SRN COUNTIES...WHILE THE GFS TAKES
A MORE NRN TRACK AND BRINGS PCPN CHCS TO MOST OF NE WI. BASED ON
WHERE THE STALLED BOUNDARY TO BE LOCATED (CNTRL SECTIONS OF IL AND
INDIANA)...PREFER THE ECMWF/GEM SOLUTION...THUS WL KEEP NRN WI DRY
AND KEEP CHC POPS FOR THE SOUTH.

THE WRN GREAT LAKES REGION TO THEN FALL UNDER THE INFLUENCE OF A
WEAK HUDSON BAY HI PRES STARTING WED NGT THRU THU. HAVE CONTINUED
TO IGNORE THE GFS WHICH FOR SOME REASON LIFTS THE OLD BOUNDARY
NORTH AGAIN AND TRIES TO GENERATE MORE PCPN FOR WI. IF ANYTHING...
THE MCS SHOULD HAVE SHOVED THE BOUNDARY FARTHER SOUTH TOWARD THE
OHIO RIVER VALLEY. THEREFORE...HAVE KEPT THIS PERIOD DRY WITH
TEMPS A FEW DEGS BELOW NORMAL.

THE END OF THE WEEK WL SEE A DEVELOPING BATTLE BETWEEN THE HUDSON
BAY HI AND INCOMING MOISTURE TRANSPORT AHEAD OF A CDFNT SLOWLY
MOVING ACROSS THE NRN PLAINS/UPR MS VALLEY. EARLY INDICATIONS ARE
FOR THE SFC HI TO HOLD THRU SAT...SO HAVE CONTINUED TO RUN WITH A
DRY FCST FOR BOTH FRI AND SAT. TEMPS ARE FCST TO RETURN CLOSER TO
SEASONAL NORMALS BY NEXT WEEKEND.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1219 PM CDT SUN JUN 1 2014

PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
OVER THE NEXT 24 HOURS. GENERALLY VFR WEATHER IS EXPECTED OUTSIDE OF
THE THUNDERSTORM ACTIVITY AND IFR CONDITIONS WITHIN ANY STORMS.
PLENTY OF MVFR CIGS OVER NORTHWEST AND NORTH-CENTRAL WISCONSIN AT
THE MOMENT...AND WITH PRECIPITATION MOST WIDESPREAD IN THIS
AREA...TOUGH TO TIME IF AND WHEN A RETURN TO VFR WILL OCCUR.
INCREASING LOW LEVEL MOISTURE WILL PRODUCE LOWER CIGS AND VSBYS
TONIGHT AND MONDAY MORNING.  AFTER THIS AFTERNOON...THE BEST GUESS
FOR THE NEXT ROUND OF WIDESPREAD THUNDERSTORMS WILL TAKE PLACE
MONDAY MORNING. SMALL HAIL AND GUSTY WINDS POSSIBLE WITHIN ANY
THUNDERSTORMS.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....RDM
LONG TERM......KALLAS
AVIATION.......MPC
Hazardous weather outlook, Jun 1, 3:53 AM CDT, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
353 AM CDT SUN JUN 1 2014

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-020900-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
353 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

OCCASIONAL THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. SEVERE
THUNDERSTORMS ARE NOT EXPECTED...THOUGH SOME STORMS COULD PRODUCE
WIND GUSTS TO 40 MPH AND A QUICK INCH OR MORE OF RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE EXPECTED AT TIMES MONDAY INTO MONDAY NIGHT AS
LOW PRESSURE MOVES FROM THE PLAINS STATES INTO NORTHERN SECTIONS
OF THE GREAT LAKES. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY
OCCUR ON MONDAY...THE MAIN THREAT DURING THE PERIOD SHOULD BE
GUSTY WINDS AND HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-020900-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
353 AM CDT SUN JUN 1 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME TODAY AND TONIGHT.
WHILE SEVERE STORMS ARE NOT EXPECTED SOME OF THE STORMS COULD
PRODUCE GUSTY WINDS THAT COULD BE HAZARDOUS TO SMALL CRAFT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY
NIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND
FREQUENT LIGHTNING STRIKES.

DENSE MARINE FOG IS ALSO POSSIBLE AT TIMES EARLY THIS WEEK.

RDM/AK

In the hours before

Local storm report, Jun 1, 9:12 AM CDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
912 AM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       7 W MERRILL             45.18N 89.82W
06/01/2014  M1.50 INCH       LINCOLN            WI   PUBLIC

&&

SAC
Special weather statement, Jun 1, 12:33 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1233 PM CDT SUN JUN 1 2014

WIZ031-037-011830-
SHAWANO-WAUPACA-
1233 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORM MOVING INTO NORTHEAST WISCONSIN...

AT 1231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME NORTH CENTRAL WAUPACA COUNTY...
MOVING NORTHEAST AT 20 MPH.

ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS
STORM.

* THE THUNDERSTORM WILL BE NEAR...
  SPLIT ROCK AND TIGERTON BY 1240 PM CDT...
  MARION BY 1245 PM CDT...
  CAROLINE BY 1255 PM CDT...
  TILLEDA AND LEOPOLIS BY 105 PM CDT...
  LYNDHURST BY 120 PM CDT...
  GRESHAM BY 125 PM CDT...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jun 1, 1:22 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
122 PM CDT SUN JUN 1 2014

WIZ030-035-036-011945-
MARATHON-PORTAGE-WOOD-
122 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORMS MOVING THROUGH CENTRAL WISCONSIN...

AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER WOOD COUNTY...MOVING NORTHEAST
AT 35 MPH.

TORRENTIAL DOWNPOURS...ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45
MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...ARE EXPECTED WITH
THESE STORMS AS THEY MOVE THROUGH WOOD...NORTHWEST PORTAGE AND
SOUTHEAST MARATHON COUNTIES. LOCALIZED FLOODING IS POSSIBLE...
ESPECIALLY IN URBAN AREAS.

LOCATIONS IMPACTED INCLUDE...
  SANDHILL WILDLIFE AREA...                   SCRANTON...
  BABCOCK...            VEEDUM...             CRANMOOR...
  PITTSVILLE...         DEXTERVILLE...
  NORTH WOOD COUNTY PARK...                   WALKER...
  NEKOOSA...            BETHEL...
  POWERS BLUFF COUNTY PARK...                 VESPER...
  PORT EDWARDS...       ARPIN...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Special weather statement, Jun 1, 1:39 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
139 PM CDT SUN JUN 1 2014

WIZ020-021-031-037-038-074-012000-
MENOMINEE-NORTHERN OCONTO COUNTY-OUTAGAMIE-SHAWANO-SOUTHERN OCONTO
COUNTY-WAUPACA-
139 PM CDT SUN JUN 1 2014

...STRONG THUNDERSTORMS MOVING THROUGH NORTHEAST WISCONSIN...

AT 136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS MOVING EXTENDING FROM CLINTONVILLE
TO SHAWANO TO BREED...MOVING NORTHEAST AT 30 MPH.

TORRENTIAL DOWNPOURS...ONE HALF INCH DIAMETER HAIL...WINDS 40 TO 45
MPH...AND FREQUENT CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
  CAROLINE...           DEER CREEK WILDLIFE AREA...
  PELLA...              LEOPOLIS...           EMBARRASS...
  ADAMS BEACH...        NAVARINO WILDLIFE AREA...
  BELLE PLAINE...       LUNDS...              THORNTON...
  LANDSTAD...           SHAWANO...            RED RIVER...
  COLLEGE OF MENOMINEE NATION...              SHAWANO LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

KIECKBUSCH
Local storm report, Jun 1, 2:00 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
200 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 PM     TSTM WND GST     WISCONSIN RAPIDS        44.40N 89.84W
06/01/2014  M45.00 MPH       WOOD               WI   ASOS

&&

SAC
Local storm report, Jun 1, 2:07 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
207 PM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     TSTM WND GST     CLINTONVILLE            44.61N 88.75W
06/01/2014  M45 MPH          WAUPACA            WI   AWOS

&&

SAC

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 1:57 PM CDTAreal Flood AdvisoryGRBPortage, Wood2 hr
Jun 1, 3:38 PM CDTSpecial Marine WarningGRB82 min
Jun 1, 4:06 PM CDTSmall Craft AdvisoryGRB28 hr
Jun 1, 6:12 PM CDTAreal Flood AdvisoryGRBCalumet, Winnebago3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.